Alert archive / Pennsylvania / Areal Flood Advisories in 2011

Areal Flood Advisory 99, NWS Philadelphia/Mount Holly

August 6, 20115 counties in Pennsylvania; Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Aug 6, 2011, 10:33 PM EDT for 5 counties in Pennsylvania; Warren County, New Jersey. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 10:33 PM EDT (02:33 UTC)
Expired
Aug 7, 2011, 4:30 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 148 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WGUS81 KPHI 070233
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 PM EDT SAT AUG 6 2011

NJC041-PAC011-025-077-089-095-070530-
/O.NEW.KPHI.FA.Y.0099.110807T0233Z-110807T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-MONROE PA-
1033 PM EDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHWESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
  NORTHERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  WESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 130 AM EDT

* AT 1027 PM EDT RADAR WAS SHOWING A SECOND BAND OF VERY HEAVY
  SHOWERS DEVELOPING NORTHEASTWARD FROM HARRISBURG PENNSYLVANIA TO   
  THE WEST OF READING AND HEADING TOWARD THE POCONOS WHERE UP TO     
  ABOUT 2 INCHES OF RAIN HAD FALLEN EARLIER TODAY. 

* RAINFALL FROM THIS BATCH OF HEAVY SHOWERS WITH EMBEDDED
  THUNDERSTORMS WILL PROBABLY AVERAGE AT LEAST AN INCH IN THE
  ADVISORY AREA WITH ISOLATED 3 INCH AMOUNTS POSSIBLE. 

* IF 3 INCH AMOUNTS BECOME MORE CERTAIN LATE THIS EVENING...THIS
  ADVISORY WOULD BE UPGRADED TO A WARNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4118 7515 4116 7515 4113 7506 4108 7504
      4077 7533 4056 7552 4049 7567 4031 7615
      4049 7644 4060 7605 4059 7603 4065 7600
      4074 7578 4091 7600 4100 7575 4109 7578
      4114 7570 4113 7564 4123 7554 4125 7545

$$

DRAG
3 follow-up statements
565 
WGUS81 KPHI 070436
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 AM EDT SUN AUG 7 2011

NJC041-PAC011-025-077-089-095-070530-
/O.CON.KPHI.FA.Y.0099.000000T0000Z-110807T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-MONROE PA-
1236 AM EDT SUN AUG 7 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
130 AM EDT FOR MONROE...CARBON...WESTERN NORTHAMPTON...LEHIGH...
NORTHERN BERKS AND NORTHWESTERN WARREN COUNTIES...

AT 1235 AM EDT...DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN WILL 
FALL ACROSS THE LEHIGH VALLEY THROUGH 130 AM. PORTIONS OF NORTHERN 
AND WESTERN BERKS COUNTY HAS RECEIVED AS MUCH AS 2 INCHES OF 
RAIN...AND ANOTHER INCH OR SO IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4118 7515 4116 7515 4113 7506 4108 7504
      4077 7533 4056 7552 4049 7567 4031 7615
      4049 7644 4060 7605 4059 7603 4065 7600
      4074 7578 4091 7600 4100 7575 4109 7578
      4114 7570 4113 7564 4123 7554 4125 7545

$$

HAYES
906 
WGUS81 KPHI 070519
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 AM EDT SUN AUG 7 2011

NJC041-PAC011-025-077-089-095-070830-
/O.EXT.KPHI.FA.Y.0099.000000T0000Z-110807T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-MONROE PA-
119 AM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF POOR
  DRAINAGE AREAS IN...
  NORTHWESTERN WARREN COUNTY IN NORTHWEST NEW JERSEY...
  NORTHERN BERKS COUNTY IN EASTERN PENNSYLVANIA...
  LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  WESTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
  CARBON COUNTY IN NORTHEAST PENNSYLVANIA...
  MONROE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 430 AM EDT

* AT 118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
BATCHES OF HEAVY RAIN MOVING THROUGH THE LEHIGH VALLEY. AN 
ADDITIONAL INCH OF RAIN IS POSSIBLE IN SOME PLACES. THE ADDITIONAL 
RAIN COULD RESULT IN STREET FLOODING...AS WELL AS SHARP RISES ON 
CREEKS AND STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4118 7515 4116 7515 4113 7506 4108 7504
      4077 7533 4056 7552 4049 7567 4031 7615
      4049 7644 4060 7605 4059 7603 4065 7600
      4074 7578 4091 7600 4100 7575 4109 7578
      4114 7570 4113 7564 4123 7554 4125 7545

$$

HAYES
783 
WGUS81 KPHI 070830
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT SUN AUG 7 2011

NJC041-PAC011-025-077-089-095-070840-
/O.EXP.KPHI.FA.Y.0099.000000T0000Z-110807T0830Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-BERKS PA-LEHIGH PA-NORTHAMPTON PA-CARBON PA-MONROE PA-
430 AM EDT SUN AUG 7 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY FOR MINOR FLOODING OF
POOR DRAINAGE AREAS HAS EXPIRED FOR MONROE...CARBON...WESTERN
NORTHAMPTON...LEHIGH...NORTHERN BERKS AND NORTHWESTERN WARREN
COUNTIES...

THE HEAVY RAIN HAS MOVED OUT OF THE AREA. WHILE SOME CREEKS AND 
STREAMS CONTINUE TO RISE...FLOODING IS NOT EXPECTED.


LAT...LON 4118 7515 4116 7515 4113 7506 4108 7504
      4077 7533 4056 7552 4049 7567 4031 7615
      4049 7644 4060 7605 4059 7603 4065 7600
      4074 7578 4091 7600 4100 7575 4109 7578
      4114 7570 4113 7564 4123 7554 4125 7545

$$

HAYES

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Aug 6, 9:52 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 6, 9:52 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 PM EDT SAT AUG 6 2011

.SYNOPSIS...
A SERIES OF SURFACE LOW PRESSURE SYSTEMS WILL MOVE THROUGH THE AREA
OVER THE NEXT FEW DAYS. A WARM FRONT WILL PASS THROUGH OUR AREA OVERNIGHT
FOLLOWED BY A WEAK COLD FRONT LATE SUNDAY. ANOTHER COOL FRONTAL PASSAGE
IS EXPECTED LATE MONDAY. OCCASIONALLY UNSETTLED WEATHER WILL CONTINUE
INTO MIDWEEK THEN DRY HIGH PRESSURE ARRIVES THIS COMING THURSDAY AND
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
HAVE ISSUED A FLOOD WATCH OVERNIGHT. EXTENSIVE CONVERSATION WITH
ADJACENT OFFICES INCLUDING HPC.

FELT COMPELLED TO ISSUE AT 849 PM...INSTEAD OF HAVING A COMMUNITY
WAKE UP TO A SIGNIFICANT PROBLEM WITHOUT A WATCH. DEVELOPMENTS
UPSTREAM ARE A CONCERN FM RDG TO HAR...EVENTUALLY MERGING NEWD.

IN THE MEANTIME...NEW 00Z NAM IS RESPONSIVE...APPARENTLY OVER 1.5
INCHES IN 9 HRS ENDING 09Z IN THE POCONOS. .82 IN 50 MINS AT MPO
ENDING 0147Z.

1-1.2 INCHES OCCURRED IN THE POCONOS THIS AFTN. WAA IS CONTINUING
ATTM AND PWATS ARE RISING TO 2.2 INCHES. FORCING APPEARS TO BE
OCCURRING E-W BETWEEN ROUGHLY INTERSTATES 80 AND 76...MORE OR LESS
NEAR THE WARM FRONT. VERY LITTLE SFC WIND IN NRN PA AND PLENTY OF
GUSTINESS S OF THE MASON DIXON LINE COMBINED WITH WEAK SHORT WAVE
ENERGY ALOFT /500MB HT FIELDS COOLING SLIGHTLY IN THE NE USA THIS
EVENING/ WAS FACTORED INTO THE DECISION MAKING. 3HR GRIDDED FFG
WAS USED AS THE PRIMARY BASIS FOR DO WE WATCH OR NOT AND INCLUDED
FFPI. AVP HAD .97 IN 1 HR EARLIER THIS EVENING AND THAT SORT OF
RAINFALL IS EASILY POSSIBLE TO DEVELOP OVERNIGHT.

DIDNT HAVE TIME TO WAIT FOR ANOTHER MODEL RUN ..IE 00Z CYCLE. LOOKED AT
HRRR AND SREF PROBS FOR 1/4 INCH RAIN IN 3 HRS AND ITS 15Z RUN SHOWS
A GROWING PROB OF INCREASED RFALL RATES OVERNIGHT.

ALSO...GUIDANCE WINDS ALOFT ARE FCST TO DECREASE FROM THIS TIME
FORWARD. IF ECHO TRAINING DEVELOPS...IT WILL TEND TO BE SLOWER
MOVING AFTER 06Z THAN NOW.

MAX GUST EXPECTED 30-35 KTS IF A STORM CAN DO SOME WEAK ROTATION
BUT DEEP SHEAR IS WEAK HOWEVER LOW LVL SHEAR IS DECENT ALONG THE
WARM FRONT.

COULD BE QUITE AN ACTIVE LATE NIGHT FOR RELATIVELY LOW TOP BUT
EFFICIENT RAIN PRODUCTION IN A RATHER WARM/HUMID AIRMASS.

EXPECTING ISOLATED 2 TO 3 INCH TOTALS BETWEEN 00Z-12Z...POSSIBLY
FOCUSED FIRST VCNTY KMPO TO KFWN REGION AND POSSIBLY A SECOND
BURST OF HEAVY RAIN BTWN KPHL AND KTTN. HPC 95 PCTILE HAS A MAX
OF 1.25 INCHES IN THE NEXT TWO 6 HR PERIODS. BLV THIS CAN BE
EXCEEDED BUT EXACTLY WHERE?

AT A MINIMUM...A COUPLE OF AREAS OF POOR DRAINAGE/LOW LYING AREAS
CAN BE EXPECTED.

00Z IAD SOUNDING VERY GOOD WAA PATTERN BELOW WHERE THE DATA WAS
LOST. PIT SOUNDING VERY MOIST THRU 18000 FT WITH 8C DEWPOINT AT
700MB AND WEAK DIFFERENTIAL WAA PATTERN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
ADDED HEAVY RAIN TO THE ZONE WORDING FOR SUNDAY AFTERNOON AS OVER
1500 J ML CAPE COMBINE WITH WEAK COOL FRONTAL BOUNDARY...WEAK
SHORT WAVE ENERGY ALOFT AND AND PWAT OF AROUND 2 INCHES TO PROBABLY
PRODUCE A COUPLE OF NARROW SWATHS OF TWO OF 3 INCH PRODUCING TSTMS
ALONG WITH GUSTS 35 KTS. 0-6K BULK SHEAR AGAIN IS WEAK AND THE
STORMS SHOULD BE SPREADING ESE RATHER THAN TONIGHTS ENE. TT ARE
NOT HIGH SO REFRAINED FROM ADDING GUSTY WINDS ETC. IT SHOULD BE AN
ACTIVE AFTN...ESP NJ/DEL.

UNSETTLED WEATHER IS EXPECTED FOR THE NEXT FEW DAYS AS A SERIES
OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES CROSS
THE FORECAST AREA. HOWEVER, IT WILL NOT BE RAINING CONTINUOUSLY. A
WARM FRONT IS EXPECTED TO MOVE THROUGH MUCH OF THE AREA EARLY ON
SUNDAY. THERE WILL LIKELY BE A FAIR AMOUNT OF CLOUD COVER TO START
THE DAY, HOWEVER, AS THE DAY PROGRESSES, SUNSHINE SHOULD BEGIN TO
INCREASE. THIS WILL LEAD TO SOME INSTABILITY ACROSS THE AREA. A
SURFACE LOW IS EXPECTED TO LIFT TO OUR NORTHWEST, BRINGING A
FRONTAL BOUNDARY TOWARD OUR AREA LATE IN THE DAY. AS A WEAK
SHORTWAVE/VORT MAX MOVES THROUGH THE AREA, SHOWERS AND A FEW
THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY. IF ENOUGH INSTABILITY
DEVELOPS, A FEW STORMS MAY BECOME STRONG WITH HEAVY RAIN AND GUSTY
WINDS. CURRENTLY, INSTABILITY VALUES ARE FORECAST AROUND 1000-1500
J/KG FOR CAPE AND LI VALUES NEAR -3 TO -5. SHOWERS AND
THUNDERSTORMS MAY CONTINUE INTO THE EVENING HOURS BEFORE
DIMINISHING OVERNIGHT AS DAYTIME HEATING IS LOST AND THE SHORTWAVE
MOVES TO OUR EAST.

AS WE MOVE INTO MONDAY, LOW PRESSURE AT THE SURFACE IS EXPECTED TO
PASS TO OUR NORTHEAST AGAIN, DRAGGING A WEAK COLD FRONT ACROSS THE
AREA. WITH ANOTHER SHORTWAVE/VORT MAX CROSSING THE AREA, THERE IS
THE POSSIBILITY OF ADDITIONAL SHOWERS/THUNDERSTORMS ACROSS MUCH OF
THE AREA, MAINLY IN THE AFTERNOON. AS WITH SUNDAY, THERE IS THE
POSSIBILITY FOR A FEW STRONG STORMS WITH HEAVY RAIN AND GUSTY
WINDS AS THERE COULD BE SOME INSTABILITY AS THE DAY HEATS UP WITH
CAPES NEAR 1000-1500 J/KG AND LI VALUES NEAR -3 TO -5. SHOWERS AND
THUNDERSTORMS SHOULD BEGIN TO DIMINISH INTO THE EVENING HOURS AS
DAYTIME HEATING IS LOST AND THE AFOREMENTIONED SHORTWAVE MOVES
EAST.

TUESDAY IS VERY SIMILAR TO MONDAY EXCEPT IT LOOKS LIKE A WEAK LEE
SIDE TROUGH MAY AFFECT THE AREA DURING THE AFTERNOON. ANOTHER
SHORTWAVE/VORT MAX IS EXPECTED TO APPROACH THE AREA FROM THE WEST
AND COULD ENHANCE THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS IN
THE AFTERNOON.

TEMPERATURES ON SUNDAY WERE NUDGED A LITTLE LOWER THAN PREVIOUSLY
FORECAST AS MOS NUMBERS WERE SEVERAL DEGREES COOLER. HOWEVER, WITH
925 MB TEMPERATURES AROUND 22-25 DEGREES, TEMPERATURES COULD REACH
MID/UPPER 80S NORTH TO LOWER 90S SOUTH. MONDAY IS EXPECTED TO BE THE
WARMEST DAY OVER THE NEXT FEW DAYS WITH 925 TEMPS A COUPLE OF
DEGREES WARMER THAN SUNDAY, AND THE POSSIBILITY OF MORE SUNSHINE.
TUESDAY WILL LIKELY BE THE COOLEST DAY ACROSS MUCH OF THE AREA AS
925 TEMPS WILL BE CLOSE TO, OR A DEGREE COOLER THAN SUNDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER ATMOSPHERE THROUGH THIS PERIOD WILL DOMINATED BY A LARGE
AREA OF LOW PRESSURE ROTATING OVER CANADA NORTH OF THE GREAT LAKES.
WE'LL HAVE TWO SHORT WAVES THAT WILL AFFECT OUR REGION. THE FIRST
WILL BE ACCOMPANIED BY A RATHER STRONG COLD FRONT THAT WILL MOVE
ACROSS WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL PRECEDE AND
ACCOMPANY THE FRONT. SOME OF THESE COULD LINGER INTO WEDNESDAY
NIGHT DEPENDING ON THE EXACT TIMING OF THE FRONTAL PASSAGE.
A LARGE HIGH PRESSURE SYSTEM WILL FOLLOW THE FRONT AND BRING A
RETURN TO FAIR WEATHER FOR THURSDAY INTO SATURDAY. THE SECOND
SHORT WAVE WILL PUSH ANOTHER COLD FRONT TOWARD OUR AREA ON
SATURDAY. SHOWERS AND THUNDERSTORMS OUT AHEAD OF THIS SYSTEM
MAY DEVELOP, ESPECIALLY LATE IN THE DAY OR AT NIGHT.

DON'T EXPECT ANY EXTREME TEMPERATURES DURING THIS TIME PERIOD.
DAYTIME HIGHS WILL BE MAINLY IN THE 80S ON WEDNESDAY AND THEN
RANGE FROM THE MID 70S IN OUR NORTHERN AREAS TO THE MID AND
UPPER 80S IN THE SOUTH THURSDAY THROUGH SATURDAY.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL DETERIORATE TO MARGINAL VFR FROM WEST TO EAST
THIS EVENING IN SHOWERS AND A FEW THUNDERSTORMS, AND THEN DOWN TO
AREAS OF IFR CEILINGS AND VISIBILITIES OVERNIGHT IN HEAVIER SHOWERS
AND SCATTERED THUNDERSTORMS. CONDITIONS MAY IMPROVE SOMEWHAT DURING
SUNDAY BUT THERE IS A GOOD CHANCE THAT MARGINAL VFR CONDITIONS WILL
PREVAIL AT LEAST INTO MIDDAY.

SYNOPTICALLY, A WARM FRONT APPROACHING FROM THE SOUTHWEST WILL MOVE
NORTH INTO OR THROUGH OUR AREA OVERNIGHT. THE PARENT LOW PRESSURE
AREA IS HANDLED A BIT DIFFERENTLY BY THE 00Z AND 12Z SATURDAY MODELS
AS COMPARED WITH FRIDAYS 12Z RUN...WITH THE LOW FURTHER NORTH AND
MORE DIFFUSE OVER NEW YORK AND NEW ENGLAND SUNDAY. ALSO...A SLOWER
MOVEMENT IS FORECAST AND THIS MAY KEEP CONDITIONS LOWER INTO OR
THROUGH SUNDAY AS THE TRAILING COLD FRONT WORKS THROUGH THE AREA.

SOME IMPROVEMENT TO A VFR CONDITION WAS FORECAST FOR LATER IN THE
DAY FOR KPHL FOR THE 30 HOUR TAF. THE NAM MOS WAS SLOWER IN THIS
REGARD THAN THE GFS MOS. SCATTERED AFTERNOON CONVECTION MAY YET
REMAIN...AND WAS HINTED AT WITH A SHOWER VICINITY AND CB REMARK FOR
KPHL.

SOUTH WINDS AROUND 10 KNOTS WITH A FEW INTERMITTENT GUSTS CONTINUE
FROM THE PHILLY METRO AREA EAST THIS EVENING. AS THE AREA OF SHOWERS
MOVES EAST AND THE CLOUDS THICKEN, THE WINDS WILL DIMINISH OVERNIGHT.
THIS IS ALREADY OCCURRING IN THE LEHIGH VALLEY. LIGHTER SOUTH TO
SOUTHWEST WINDS TONIGHT ARE THEN EXPECTED TO BECOME SOUTHWEST OR
WEST-SOUTHWEST SUNDAY MORNING IN THE WAKE OF THE WARM FRONT, AND
THEN MORE WESTERLY DURING THE AFTERNOON.

OUTLOOK...
RESIDUAL LOW LEVEL MOISTURE AND DIURNAL HEATING WILL LEAD TO AT
LEAST SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY AFTERNOON AND
EVENING...AND PROBABLY TO MARGINAL VFR TO LOCALLY IFR FOG
OVERNIGHT AND EARLY MONDAY MORNING. A RETURN TO VFR WEATHER IS
EXPECTED DURING MONDAY BUT A SECONDARY FRONT COUPLED WITH DAYTIME
HEATING LATE MONDAY OR MONDAY EVENING COULD BRING ADDITIONAL
CONVECTION. MODEL GUIDANCE CONTINUES TO SHOW EPISODIC UPPER TROUGH
AND SURFACE FRONTAL PASSAGES THROUGH THE MIDWEEK PERIOD...WITH AT
LEAST SCATTERED CONVECTION AT TIMES. THE ADDED FACTOR OF DIURNAL
HEATING WOULD FAVOR A PREFERENCE FOR AFTERNOON AND EVENING
CONVECTIVE ACTIVITY. LATE NIGHT AND EARLY MORNING FOG MUST ALSO BE
ANTICIPATED...AT LEAST AT THE MORE RURAL TAF SITES AS WELL AS WHERE
PRECIPITATION IS HEAVIEST. SURFACE HIGH PRESSURE MAY BUILD OVER THE
AREA BY FRIDAY IF THE GFS IS CORRECT.

&&

.MARINE...
THE MARGINAL SMALL CRAFT ADVISORY ISSUED EARLIER WILL BE RETAINED
FOR THE OCEAN WATERS...WHICH STARTS AT 22Z TODAY AND PERSISTS
THROUGH 18Z SUNDAY. 5 FOOT SEAS WELL OFFSHORE ARE PROBABLY THE
GREATER THREAT...BUT WIND GUSTS COULD BE NEAR 25 KNOTS AT TIMES.

A WARM FRONT APPROACHING FROM THE SOUTHWEST WILL MOVE NORTH INTO OR
THROUGH OUR AREA OVERNIGHT. THE PARENT LOW PRESSURE AREA IS SEEN TO
MOVE EASTWARD WELL NORTH OF OUR AREA DURING SUNDAY, AND BRING A
TRAILING COLD FRONT ACROSS OUR MARINE AREA LATER SUNDAY OR SUNDAY
EVENING.

SOUTH TO SOUTHWEST WINDS WILL MOSTLY REMAIN AT 15 TO 20 KNOTS...WITH
SEAS 3 OR 4 FEET BUT PERHAPS UP TO 5 FEET AT TIMES ESPECIALLY OVER
NORTHERN PORTIONS OF OUR MARINE AREA. IT MAY BE POSSIBLE TO DELETE
SOUTHERN PORTIONS OF OUR AREA FROM THE ADVISORY SUNDAY MORNING IN
THE WAKE OF THE WARM FRONT ACCORDING TO THE 12Z WAVEWATCH FORECAST
FOR BUOY 44009...BUT THIS WILL BE LEFT FOR LATER SHIFTS TO DECIDE.

SHOWERS AND SOME THUNDERSTORMS MAY BE HEAVY AT TIMES LATER TONIGHT
AND SUNDAY AS THE FRONTAL DUO WORKS THROUGH THE AREA. VISIBILITIES
WILL BE LIMITED IN HEAVIER PRECIPITATION...AND WINDS AND WAVES MAY
BE SIGNIFICANTLY HIGHER NEAR ANY STRONG THUNDERSTORMS.

PERIODIC UPPER TROUGH PASSAGES AND ACCOMPANYING SURFACE FRONTAL
PASSAGES SHOULD BE FAIRLY WEAK IN THE MONDAY TO THURSDAY TIME
FRAME...ALTHOUGH THERE COULD BE SOME STRONG CONVECTION AT TIMES.
OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT
ADVISORY CRITERIA.

&&

.RIP CURRENTS...
THE RIP CURRENT RISK WAS MODERATE TODAY.

INTERNAL GUIDANCE INDICATED LOW...OR ON THE CUSP OF MODERATE...FOR
THE RIP CURRENT RISK FOR SUNDAY. SINCE STRONG CURRENTS OBSERVED
EARLIER TODAY ARE LIKELY TO CONTINUE TONIGHT AND SUNDAY...IT WAS
DECIDED TO FORECAST A MODERATE RISK FOR SUNDAY FOR BOTH NEW JERSEY
AND DELAWARE. THIS IS SUPPORTED BY THE 8 OR 9 SECOND WAVE PERIOD AT
BUOY 44009...WHICH SHOULD CONTINUE SUNDAY ACCORDING TO WAVEWATCH
GUIDANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR PAZ054-055.
NJ...FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR ANZ450>455.

&&

SYNOPSIS...DRAG/ROBERTSON
NEAR TERM...DRAG/ROBERTSON 952 P
SHORT TERM...DRAG/ROBERTSON
LONG TERM...RPW
AVIATION...RPW
MARINE...RPW
RIP CURRENTS...
Hazardous weather outlook, Aug 6, 9:06 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT SAT AUG 6 2011

DEZ001-NJZ015-017>019-PAZ067>071-071200-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
906 PM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT ALONG WITH AN EMBEDDED
THUNDERSTORM. ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED TO
OCCUR, PONDING ON LOCAL ROADWAYS AND POOR DRAINAGE/LOW LYING AREAS
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

HEAT INDEX VALUES COULD APPROACH 100 DEGREES FOR A COUPLE OF HOURS
SUNDAY AFTERNOON AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ009-010-012-PAZ060>062-071200-
HUNTERDON-SOMERSET-MIDDLESEX-BERKS-LEHIGH-NORTHAMPTON-
906 PM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT ALONG WITH AN EMBEDDED
THUNDERSTORM. ALTHOUGH WIDESPREAD FLOODING IS NOT EXPECTED TO
OCCUR, PONDING ON LOCAL ROADWAYS AND POOR DRAINAGE/LOW LYING AREAS
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ014-024>026-071200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
906 PM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

HEAT INDEX VALUES COULD APPROACH 100 DEGREES FOR A COUPLE OF HOURS
SUNDAY AFTERNOON AND MONDAY AFTERNOON.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002-003-MDZ008-012-015-019-020-NJZ013-016-020>023-027-071200-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
906 PM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND TUESDAY.
SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY WINDS, AND
SMALL HAIL.

HEAT INDEX VALUES COULD APPROACH 100 DEGREES FOR A COUPLE OF HOURS
SUNDAY AFTERNOON AND MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-071200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
906 PM EDT SAT AUG 6 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-071200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
906 PM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007-008-PAZ054-055-071200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-
906 PM EDT SAT AUG 6 2011

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY, MONDAY, AND
TUESDAY. SOME STRONG STORMS ARE POSSIBLE WITH HEAVY RAIN, GUSTY
WINDS, AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DRAG

In the hours before

Special weather statement, Aug 6, 10:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT SAT AUG 6 2011

PAZ060-061-070330-
BERKS PA-LEHIGH PA-
1006 PM EDT SAT AUG 6 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT BERKS AND LEHIGH
COUNTIES...

AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 15 MILES
NORTH OF READING TO 29 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
20 MPH. THE SHOWERS WILL BE NEAR BERNVILLE AROUND 1025 PM...
CLAUSSVILLE AROUND 1040 PM...KUTZTOWN AROUND 1100 PM...LEESPORT
AROUND 1105 PM...WOMELSDORF AROUND 1110 PM...TOPTON...LYONS...
FLEETWOOD AND ANCIENT OAKS AROUND 1130 PM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THERE MAY BE AN EMBEDDED THUNDERSTORM AS WELL.

LAT...LON 4052 7639 4054 7618 4060 7605 4059 7603
      4065 7600 4070 7586 4052 7543 4029 7588
      4023 7601 4023 7604 4036 7621 4036 7623
      4049 7643

FORECASTER:  DRAG
Special weather statement, Aug 6, 10:14 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT SAT AUG 6 2011

NJZ001-PAZ055-070315-
MONROE PA-SUSSEX NJ-
1014 PM EDT SAT AUG 6 2011

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX AND MONROE
COUNTIES...

AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM MONTAGUE TO
15 MILES SOUTHWEST OF MONTAGUE TO 2 MILES NORTH OF MOUNT
POCONO...MOVING EAST AT 25 MPH. THE VERY HEAVY SHOWERS WILL BE NEAR
HIGH POINT AND WANTAGE AROUND 1030 PM AND HAINESVILLE AROUND 1115 PM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

RAINFALL AT MOUNT POCONO THIS AFTERNOON AND EVENING WAS JUST UNDER 2
INCHES WITH HOURLY RAINFALL IN THIS BATCH OF EVENING SHOWERS OF UP
TO 1 INCH.

THIS WILL CAUSE POOR DRAINAGE STREET FLOODING.  SLOW DOWN IN THESE
HEAVY SHOWERS TO AVOID HYDROPLANING.

LAT...LON 4127 7451 4118 7515 4115 7516 4113 7553
      4122 7488 4131 7480 4135 7471 4135 7468

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:49 PM EDTFlood WatchPHICarbon, Monroe9 hr
Aug 6, 10:06 PM EDTSpecial Weather StatementPHIBerks84 min
Aug 6, 10:14 PM EDTSpecial Weather StatementPHIPike61 min
Aug 7, 12:48 AM EDTSpecial Weather StatementPHIMontgomery57 min
Aug 7, 1:32 AM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Montgomery, Northampton3 hr
Aug 7, 2:29 AM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton3 hr
Aug 7, 6:03 AM EDTFlash Flood WatchPHIBerks, Carbon, Lehigh, Monroe, Northampton14 hr
Aug 7, 3:07 PM EDTSpecial Weather StatementPHIPhiladelphia23 min
Aug 7, 3:48 PM EDTSevere Thunderstorm WarningPHIBucks27 min
Aug 7, 7:20 PM EDTSpecial Weather StatementPHIMonroe40 min
Aug 7, 12:42 AM EDTSpecial Weather StatementPHIMorris63 min
Aug 7, 1:54 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren3 hr
Aug 7, 3:56 AM EDTSpecial Weather StatementPHIHunterdon64 min
Aug 7, 4:45 AM EDTSpecial Weather StatementPHIHunterdon, Somerset60 min
Aug 7, 5:10 AM EDTAreal Flood AdvisoryPHIMorris, Somerset81 min
Aug 7, 5:30 AM EDTSpecial Weather StatementPHIMercer, Middlesex60 min
Aug 7, 3:25 PM EDTSpecial Weather StatementPHIMercer35 min
Aug 7, 3:34 PM EDTSpecial Weather StatementPHIWarren26 min
Aug 7, 4:19 PM EDTSpecial Weather StatementPHIMonmouth41 min
Aug 7, 5:02 PM EDTSpecial Weather StatementPHISussex28 min
Aug 7, 6:49 PM EDTSpecial Weather StatementPHISussex41 min
Aug 7, 7:11 PM EDTSpecial Weather StatementPHISussex49 min
Aug 7, 7:35 PM EDTSpecial Weather StatementPHISussex25 min

Nearby

Areal Flood Advisories in Pennsylvania, 2011Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.